Exact controllability in short time for the wave equation
Annales de l'I.H.P. Analyse non linéaire, Tome 6 (1989) no. 2, pp. 153-164
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1989__6_2_153_0,
author = {Komornik, V.},
title = {Exact controllability in short time for the wave equation},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {153--164},
year = {1989},
publisher = {Gauthier-Villars},
volume = {6},
number = {2},
mrnumber = {991876},
zbl = {0672.49025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1989__6_2_153_0/}
}
TY - JOUR AU - Komornik, V. TI - Exact controllability in short time for the wave equation JO - Annales de l'I.H.P. Analyse non linéaire PY - 1989 SP - 153 EP - 164 VL - 6 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1989__6_2_153_0/ LA - en ID - AIHPC_1989__6_2_153_0 ER -
Komornik, V. Exact controllability in short time for the wave equation. Annales de l'I.H.P. Analyse non linéaire, Tome 6 (1989) no. 2, pp. 153-164. http://geodesic.mathdoc.fr/item/AIHPC_1989__6_2_153_0/
